# SDR SWIA2020040149861

- Difficulty date: March 3, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Receptacle
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER RH FLIGHT COMPARTMENT BULKHEAD ACCESS PANELS 222LRW AND 222JRW THERE ARE 6EA RECEPTACLES BROKEN (MARKED).       (C-CHECK)   RO:3/29/2020REMOVED AND REPLACED BROKEN RECEPTACLES (6EA) UNDER R/H BULKHEAD FLIGHT COMPARTMENT ACCESS PANELS 222LRW & 222JRW, REF CRJ 700 SRM.
